MAUDE Adverse Event Report: ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER

ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER
Model Number AS-WB-00055
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Scar Tissue (2060); Hypopigmentation (4838)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reached out directly to acclaro to report this complaint on (b)(6) 2026 in regard to a treatment that occured on (b)(6) 2025.The patient reported trackmarks on the neck after a laser coring treatment and persistent erythema.Laser coring delivers laser energy to a small region at high depths of 0.5mm to 4mm.Acclaro clinical reached out to the treating physician to discuss the issue.The treating physician reported using laser coring mode at 2% coverage and 2mm drill depth.2mm depth is very aggressive treatment and has been known to cause trackmarks (also known as stamping, pixelated stamping, or gridmarks) and delayed healing in some cases when used on an inappropriate patient and/or anatomical region.The trackmarks present in the photographs provided for this case are atypical.In most cases they appear as pinpoint indentations in a grid pattern.In this case they appear as raised hypopigmented dots.The typical trackmarks are known to heal with time, though it may be a matter of months.In one other reported case we have seen trackmarks present in this way, internal record number cmp-000065.In that case the treatment was performed in a similar region (neck) and at drill depths of 1mm.The patient cancelled any follow up appointments.Acclaro determined this was not reportable as the physician stated they expected the patient to heal and no interventions were taken.In this case, the patient is continuing to work with the treating physician and they have offered to provide her with topical treatments and other interventions to resolve the visible trackmarks.The root cause for this complaint is determined to be too aggressive parameter selection for the patient and anatomical region being treated.

Brand Name
ULTRACLEAR
Common Device Name
FRACTIONAL MID-IR LASER
Manufacturer (Section D)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
jose valerio
333 george washington hwy
smithfield, RI 02917
MDR Report Key24924660
Report Number3021550489-2026-00004
Device Sequence Number10299699
Product Code GEX
UDI-Device Identifier00850039149429
UDI-Public(01)00850039149429(11)240626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WB-00055
Device Catalogue NumberAS-WB-00055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite